# SDR ASAA2015080112654

- Difficulty date: August 1, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,989 hours, 8,970 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP WHEN SWAPPED POWER FROM GROUND POWER TO APU.  ACFT GROUNDED. RESET WITH QRH PROCEDURE.
